Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

One-dimensional solitons in fractional Schrödinger equation with a spatially periodical modulated nonlinearity: nonlinear lattice

Not Accessible

Your library or personal account may give you access

Abstract

The existence and stability of stable bright solitons in one-dimensional (1D) fractional media with a spatially periodical modulated Kerr nonlinearity (nonlinear lattice), supported by the recently introduced nonlinear fractional Schrödinger equation, are demonstrated by means of the linear-stability analysis and in direct numerical simulations. Both 1D fundamental and multipole solitons (in forms of dipole and tripole ones) are found, which occupy one or three cells of the nonlinear lattice, respectively, depending on the soliton’s power. We find that the profiles of the predicted soliton families are impacted intensely by the Lévy index α, and so are their stability. The soliton families are stable if α exceeds a threshold value, below which the balance between fractional-order diffraction and the spatially modulated focusing nonlinearity will be broken.

© 2019 Optical Society of America

Full Article  |  PDF Article
More Like This
Gap solitons in the nonlinear fractional Schrödinger equation with an optical lattice

Changming Huang and Liangwei Dong
Opt. Lett. 41(24) 5636-5639 (2016)

Dissipative surface solitons in a nonlinear fractional Schrödinger equation

Changming Huang and Liangwei Dong
Opt. Lett. 44(22) 5438-5441 (2019)

Nonlocal solitons in fractional dimensions

Liangwei Dong, Changming Huang, and Wei Qi
Opt. Lett. 44(20) 4917-4920 (2019)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (5)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved